# SDR CA091202004

- Difficulty date: November 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 32,230 hours
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detection Sys
- Part number: 8004301
- Condition: Faulted
- Location: Te Flap
- Part time: 33,965 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO MKE THE FLAPS FAILED AT ZERO DEGREES WHEN SELECTED TO 8 DEGREES.  FLAP FAIL CAUTION MESSAGE DISPLAYED.  AN UNEVENTFUL FLAP ZERO LANDING WAS CARRIED OUT.  THE FLAPS WERE MANUALLY CONFIGURED TO 8 DEGREES BY MTC AND THE A/C FERRIED TO A MTC BASE.  FECU CODES RETRIEVED INDICATED THE SKEW DETECTION UNIT.  THE SKEW DETECTION UNIT ALSO HAD FAULT LIGHTS ILLUMINATED.  THE SKEW DETECTION UNIT WAS REPLACED AND THE SYSTEM TESTED SERVICEABLE.  SKEW DETECTION UNIT P/N 80-043-01, S/N A994 WAS REPLACED (TC NR 20091202004)
